# SDR DALA2024031203244

- Difficulty date: March 9, 2024
- Submitted: March 12, 2024
- Operation: Air carrier
- Aircraft: N865DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31976
- Aircraft time: 23,705 hours, 9,034 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0237363) EMERGENCY SEAT MOUNTED LIGHTING DAMAGED / INOP. R/R EMERGENCY LIGHT ASSY AT SEAT 33FED AND 37FED PER B737 CMM 25-22-58, OPS CHK NML.
